# SDR 06FDEA0088

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO COMPARTMENT CRACKED AT SEAT TRACK.  CRACKED AT STA 6-  30, X= 47. REMOVED AS PER SRM 51-31-01 VOLUME II.  NEW SEAT TRACK REWORKED AND   INSTALLED    AS PER 53-70-00 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
